# SDR MWEA981007

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99375875
- Condition: Cracked
- Location: Ws 256.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT WING LEADING EDGE SECOND RIB OUTBOARD OF NUMBER 1 SLAT TRACK AT STATION 256.75.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
